Stopping Synthroid And Lose Weight

1 Reply Updated



Conversation Starter

heather Says:


i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the other symtpoms that come with hypo. despite doing medifast and working out. i spoke to my cardiologist the other day and he suggested if nothing is working maybe i never should have been put on it. I was diagnosed with hypothyroid due to my pregancy and losing a lot of weight quickly. my new endo said i probably had post-partum hypo and my other endo should have waited to see if it would have resolved on its own. i'm slowly weaning myself off and going to keep having doc take my levels every four weeks. I'm hoping i can feel like myself again after 10 years.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Heather, sorry to hear about your challenges with hypothyroidism.

May I ask what your typical day to day diet is like? And do you feel like you're getting enough nutrients through Medifast alone? Reason I ask is because research I'm finding suggests that nutritional deficiencies can also aggravate symptoms associated with hypothyroidism. So if that's the case maybe changing your diet to Medifast could've had a negative impact?

Depending on your answer, I would see if adding certain kinds of fresh fruits, vegetables, and herbs to your diet leads to any noticeable improvement with your weight management as well as the overall health of your thyroid and adrenal glands.

Hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain after stopping Trintellix
I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for... 3 replies
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
Regain weight after stopping Belviq
After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho... 1 reply
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight lose and possible Medication Reduction needed? Venlaxine and Lamotrigine
I am 24 years old, after severe depression/mania/psychosis from age 12-20 I tried many Antidepressants/mood stabilizers/... 1 reply
Energy and Lose Weight
In my original country I took a medication name NULIP prescription for treatment of Obesity. I wasn't Obese but help... 4 replies
I Have Been On Tamoxifen For 5 Yrs And Gained 40 Pounds Will Be Getting Off Them Next Month Lose Some Weight
I have been ;on tamoxifen for 5 yrs. due to breast cancer. I gained 40 pounds. Will I lose weight when I get off the tam... 2 replies
Synthroid and Levothyroxine tablets taste just like SUGAR!
I took levothyroxine tablets for over 2 years then stopped. Why did I stop? Because they did absolutely nothing for me -... 9 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 September 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA